Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Have stones in kidney. Have diabetic, taking medicines, taking voveran SR75 - OD. What to do?

I was recently diagnosed 4 mm stone in Rt kidneyand multiple small calculi in LEFT Kidney. I am diabetic for the last 2 years and on Gemer-1, Glasiphase-500mg xOD. For the last one week I am getting pain in both legs and feeling numbness on left leg, loosing strength in both legs. Dr. Prescbd Voveran SR75- OD but of no help. Pl advise ASAP. THANX.
Wed, 24 Apr 2013
Report Abuse
General & Family Physician 's  Response
Hello, thanks for the query.
Renal stone ( calculus) less than 4 mm on rt side and few small calculi left side.
Pain in both legs and numbness, these bot problems are related to your diabetes so first of all get treated for this disease.
Mind it that don't be careless about diabetes.
Regular exercise and very fast( rapid) walking is the best way of regulation of this disease.
Now "Q" is of calculi on both sides.
In my many patients I have tried few drugs for calculi , but these drugs are Ayurvedic and since you belongs to India , you can take these easily.
Tabs calcury 2-2-2.
Tab neeri 2-2-2 i. e. four tabs three times a day.
Drink plenty of water. GOOD luck. Dr. HET.
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You have more than one problem / not related to each other...
1- Stones: the size is small / no active interference is necessary.
Plenty of oral fluids / alkalanisation of urine / at times drugs for uric acid help.
Follow up with Urologist
2- Diabetic Peripheral neuropathy
Strict control of diabetes and vitamins help
Anti-depressants and anti-epileptic agents are also often used in addition to raise the pain threshold and have been found to be useful...

Take care
Wishing speedy recovery
God bless
Good luck
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello,
Your symptoms suggest that you are suffering from diabetic peripheral neuropathy ( DPN ).
DPN is caused by persistent uncontrolled diabetes.
There could be associated VIT B 12 deficiency which is very common in people taking METFORMIN.
You may also be having associated VIT D deficiency along with deficiency of CALCIUM.
you must talk to your doctor and get the proper medication after getting the relevant investigations done.
Treatment involves meticulous control of diabetes,injectable VIT B12,drugs for neuropathy like PREGABLIN or DULOXETINE and VIT D supplementation with enough calcium.
I hope it helps.
Thanks
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Peripheral neuropathy


Have stones in kidney. Have diabetic, taking medicines, taking voveran SR75 - OD. What to do?

Hello, thanks for the query. Renal stone ( calculus) less than 4 mm on rt side and few small calculi left side. Pain in both legs and numbness, these bot problems are related to your diabetes so first of all get treated for this disease. Mind it that don t be careless about diabetes. Regular exercise and very fast( rapid) walking is the best way of regulation of this disease. Now Q is of calculi on both sides. In my many patients I have tried few drugs for calculi , but these drugs are Ayurvedic and since you belongs to India , you can take these easily. Tabs calcury 2-2-2. Tab neeri 2-2-2 i. e. four tabs three times a day. Drink plenty of water. GOOD luck. Dr. HET.